# SDR DALA2024062406344

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,488 hours, 45,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL SKIN NEAR TO ANGLE, BEAM 1, AT LH FWD OVERWING EMERGENCY EXIT DOOR. SUMMARY OF NRC 00307: INTERNAL SKIN NEAR TO ANGLE, BEAM 1, AT LH FWD OVERWING EMERGENCY EXIT DOOR WAS REPAIRED PER B717-200 SRM 52-20-02-2R-1, CATEGORY A REPAIR. (LP #0409764)
